American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(91E45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ehtibar N. Dzhafarov and Janne V. Kujala. Order-distance and other metric-like functions on jointly distributed random variables. Proc. Amer. Math. Soc. 141 (2013) 3291-3301.
Abstract, references, and article information   
View Article: PDF

[2] Peter Fishburn. Integer solutions to interval linear equations and unique measurement. Proc. Amer. Math. Soc. 129 (2001) 1595-1599. MR 1814085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1